MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. NEXGEN FEMORAL COMPONENT OPTION SIZE E RIGHT; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. NEXGEN FEMORAL COMPONENT OPTION SIZE E RIGHT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Medical product: femoral component option size d right compatible with lps-flex prolong catalog #:00596401452 lot #: 64183501.Report source: (b)(6).Customer has indicated that the product will be returned to zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple reports were filed for this event, please see associated reports: 3007963827 - 2021 - 00203.Investigation incomplete.
 
Event or Problem Description
It was reported that there was a mismatch between the packaging and the implant item label.The packaging says femoral right sz e and the sticker of implant says femoral right sz d.There was no patient involvement.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.The results of the investigation are as follows: visual examination of the returned product identified outer package and inner package with different product identification.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Based on the information provided by the manufacturer, the devices were manufactured and packed with no issues, and the reported issue didn't happen when the product was in zb control; this was verified using the manufacturing record review.Therefore, we don't know how or when this mismatched issue happened.Thus, the root cause cannot be determined for this issue.However, we knew these two products were sent to the same customer based on the distribution record.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NEXGEN FEMORAL COMPONENT OPTION SIZE E RIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12512379
Report Number3007963827-2021-00200
Device Sequence Number5168737
Product Code JWH
UDI-Device Identifier00889024001121
UDI-Public(01)00889024001121(17)290330(10)63998082
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
P060037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00596401552
Device Lot Number63998082
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2021
Supplement Date Received by Manufacturer01/05/2022
Initial Report FDA Received Date09/22/2021
Supplement Report FDA Received Date01/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/03/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose